# SDR FDEA201707141944

- Difficulty date: July 14, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 68,959 hours, 24,616 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Part number: 3800014106
- Part serial: 00180
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

FIRST OFFICER HAD NO RUDDER STEERING DURING TAKE OFF.   REJECTED THE TAKE OFF AT 40  KNOTS.   REMOVED AND REPLACED THE NOSE WHEEL STEERING METERING VALVE IAW MM 32-51-12-4, OPS AND LEAK CHECKED OK. COMPLIED WITH NOSE WHEEL STEERING SYSTEM ADJUSTMENT AND TEST IAW 32-51-00-5-3, TESTED OK. CAPTAIN'S AND FIRST OFFICER'S RUDDER INPUTS TO NOSE WHEEL STEERING ARE IDENTICAL.
